# SDR HEEA979132

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375001103
- Condition: Defective
- Location: Mgt
- Part time: 232 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCEEDENCE IN MEMORY - WOULD NOT ACCEPT ADDRESS TO CLEAR 992 EXCEED.
